# SDR SWAA031123

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 66,133 hours, 72,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE PRESS IND'S OUT OF VIEW.  REPOSITIONED AFT CABIN DOOR SLIDES PER MM.
